Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 54, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 2:09 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 2:09 PM EDT (18:09 UTC)
- Expired
- Apr 14, 2019, 2:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:54 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted.
509
WUUS52 KFFC 141809
SVRFFC
GAC091-271-315-141845-
/O.NEW.KFFC.SV.W.0054.190414T1809Z-190414T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
209 PM EDT Sun Apr 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Dodge County in central Georgia...
Southwestern Telfair County in central Georgia...
Southeastern Wilcox County in central Georgia...
* Until 245 PM EDT.
* At 208 PM EDT, a severe thunderstorm was located over Abba, or near
Fitzgerald, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milan, Rhine, Temperance, Browning, China Hill, Five Points and
Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3182 8311 3181 8311 3181 8314 3182 8314
3182 8315 3183 8315 3185 8318 3184 8321
3185 8339 3213 8318 3197 8288 3181 8310
TIME...MOT...LOC 1808Z 219DEG 36KT 3174 8336
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:31 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 14, 11:31 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1131 AM EDT Sun Apr 14 2019 .UPDATE... Updated afternoon pops to hold onto a slower propagation of the initial band of storms. Hi-res solutions of the HRRR and Nam Nest are consistently having some convective redevelopment across portions of north GA this afternoon closer to the actual front and east of trough axis so while this initial round has damaging wind and brief tornado threats, the afternoon could still have damaging wind and perhaps hail threats with steepening lapse rates. Don't let your guard down after this first pre-frontal wave. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/ SHORT TERM /Today through Monday/... Very active day expected for the CWFA as the potential for severe weather remains high across the area. Pre-frontal trough/squall line is currently moving across western Alabama. This line will continue eastward through the overnight and early morning hours and should begin approaching the AL/GA state line right around 12Z. The hi-res models have been very consistent run to run with the timing of this system for the past 24 hours. Yesterday, there were some hints in the models that as the initial line approached GA, some weakening was possible with additional strong/severe convection firing up along the actual cold front during the late morning/afternoon. Today's runs of the HRRR and local WRF, continue to show this trend. However, individual cells out ahead of the line will have to be watched very closely. Winds aloft remain impressive today with a 60kt 850mb jet moving across as the front/squall line moves across. With temps near 80 degrees and dewpoints in the mid/upper 60s, plenty of surface instability will be available. The best mid level lapse rates are across northern GA, with more marginal values mainly south of Interstate 20. In addition, this is a very dynamic system aloft. The combination of all of these ingredients lead to the high potential for severe weather across the entire CWFA today. The primary weather hazard will be damaging wind gusts in excess of 60mph. Even the 06Z sounding is showing close to 1000 j/kg of DCAPE. With mid level lapse rates between 6-6.5 C/km across the northern CWFA, large hail is also possible. An isolated tornado is also not out of the question as decent shear will also be present. Locally heavy rainfall will also be likely, with widespread 1" to 2". Locally higher amounts possible. The gradient has tightened head of the cold front. Do think that the highest elevations will have the best chances for achieving the sustained/gust potential for criteria. Outside of the mountains, values will be a bit more marginal. However, even sub wind advisory winds will bring down trees with wet soils. No changes expected for the NPW. The line of shra/tsra should clear the CWFA by the early evening. High pressure will build in behind the frontal boundary. Near or slightly below normal temps expected for tonight and Monday. NListemaa LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 12Z Update... Line of convection is poised to move through during the first few hours of the TAF period. The hi-res models have been very consistent with the timing of the convective line. After the main line of convection, do expect sct shra/isold tsra for the remainder of the afternoon as the upper level system moves through. Not confident on CIGS behind the line, but BKN MVFR seems reasonable. VFR CIGS expected towards 12Z MON. Winds should shift to the SW behind the front/convective line and remain gusty. //ATL Confidence...12Z Update... High confidence on timing of convective line. Med-high confidence on CIGS behind the line. Otherwise, high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 100 60 0 0 Atlanta 76 45 66 49 / 100 30 0 0 Blairsville 71 38 60 41 / 100 50 5 0 Cartersville 78 42 65 44 / 100 20 0 0 Columbus 79 47 70 49 / 100 20 0 0 Gainesville 74 43 64 46 / 100 60 0 0 Macon 79 47 70 46 / 100 40 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 44 / 100 20 0 0 Vidalia 83 51 71 50 / 70 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 2 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas... Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Paulding...Peach...Pickens...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup... Twiggs...Union...Upson...Walton...Webster...White...Wilcox. && SHORT TERM...NListemaa/Baker LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 358 AM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 358 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe storms are expected today as a strong storm system moves across the state. Damaging winds and a few tornadoes can be expected. The threat for severe weather will end this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today and tonight across north and central Georgia.
In the hours before
Special weather statement, Apr 14, 1:10 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
110 PM EDT Sun Apr 14 2019
GAZ083-093-095-096-105>108-141800-
Macon GA-Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-
Twiggs GA-Pulaski GA-
110 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...CRISP...
DOOLY...HOUSTON...WILCOX...SOUTHWESTERN BLECKLEY...WESTERN TWIGGS AND
PULASKI COUNTIES UNTIL 200 PM EDT...
At 110 PM EDT...a line of strong thunderstorms was along a line
extending from near Dooling to near Doles...and moving northeast at
40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Perry, Cordele, Hawkinsville, Vienna, Warner Robins, Centerville,
Unadilla, Montezuma, Rochelle, Arabi, Byromville, Pineview,
Pinehurst, Pitts, Lilly, Dooling, Robins Air Force Base, Marion,
Hayneville and Houston Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3185 8394 3193 8392 3209 8398 3215 8403
3229 8403 3247 8385 3244 8383 3245 8380
3251 8379 3252 8372 3259 8372 3267 8363
3267 8360 3270 8361 3281 8349 3281 8339
3185 8338 3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 1710Z 220DEG 35KT 3227 8396 3167 8397
WIND...50MPHLocal storm report, Apr 14, 1:13 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 1 N OAKLAND 32.48N 84.54W
04/14/2019 MARION GA EMERGENCY MNGR
REPORT OF DAMAGE TO A MOBILE HOME IN THE OAKLAND
COMMUNITY AREA.
&&
EVENT NUMBER FFC1900152
JKINGSpecial weather statement, Apr 14, 1:24 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EDT Sun Apr 14 2019
GAZ051-061-062-073-074-141800-
Taliaferro GA-Washington GA-Baldwin GA-Hancock GA-Warren GA-
124 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHWESTERN WASHINGTON...NORTHEASTERN BALDWIN...HANCOCK AND
SOUTHWESTERN WARREN COUNTIES UNTIL 200 PM EDT...
At 124 PM EDT...a strong thunderstorm was near Underwood, or 7 miles
east of Milledgeville...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Sparta, Springfield, Powelton, Devereux, Jewell, Beulah, Beall
Springs, Underwood, Linton, Mayfield and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3301 8306 3308 8319 3351 8291 3335 8264
TIME...MOT...LOC 1724Z 215DEG 42KT 3308 8310
WIND...50MPHLocal storm report, Apr 14, 1:33 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG 2 WNW LIBERTY HILL 33.16N 84.17W
04/14/2019 LAMAR GA SOCIAL MEDIA
REPORT OF MULTIPLE TREES DOWN ON MORGAN DAIRY ROAD IN
MILNER, GA.
&&
EVENT NUMBER FFC1900153
JKINGSpecial weather statement, Apr 14, 1:57 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 PM EDT Sun Apr 14 2019
GAZ039-051-061-062-141830-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-
157 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHEASTERN
WILKES...NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 230 PM EDT...
At 156 PM EDT...a strong thunderstorm was over Mayfield, or 8 miles
southwest of Warrenton...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind, heavy rain and and enhanced risk of
downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Warrenton, Norwood, Camak, Aonia, Cadley, Jewell, Beall Springs,
Mesena, Mayfield, Culverton and Holliday Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8264 3360 8265 3346 8259
3342 8256 3323 8279 3332 8292 3378 8257
3364 8248
TIME...MOT...LOC 1756Z 216DEG 48KT 3333 8278
WIND...50MPHSpecial weather statement, Apr 14, 1:59 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Sun Apr 14 2019
GAZ096-107>109-141830-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
159 PM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 230 PM EDT...
At 158 PM EDT...a strong thunderstorm was over Pope City, or 13 miles
west of Abbeville...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Pineview, Pitts, Dubois,
Plainfield, Empire, Mobley Crossing, Roddy, Baileys Park, Rowland,
Ocmulgee Banks, Finleyson, Pleasant View, Paulk, Goldsboro, Pulaski
State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3201 8361 3223 8359 3253 8329 3240 8312
3230 8307 3193 8352
TIME...MOT...LOC 1758Z 216DEG 48KT 3204 8353
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:33 AM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Apr 14, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Apr 14, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 47 min |
| Apr 14, 8:30 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 30 min |
| Apr 14, 8:58 AM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 14, 9:20 AM EDT | Special Weather Statement | FFC | Heard, Troup | 25 min |
| Apr 14, 9:42 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 48 min |
| Apr 14, 9:44 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 17 min |
| Apr 14, 10:12 AM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Apr 14, 10:26 AM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 14, 10:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Talbot | 45 min |
| Apr 14, 10:45 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Apr 14, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 48 min |
| Apr 14, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 36 min |
| Apr 14, 11:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Apr 14, 11:17 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 28 min |
| Apr 14, 11:32 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 28 min |
| Apr 14, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Pike, Spalding | 35 min |
| Apr 14, 11:53 AM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 14 min |
| Apr 14, 11:58 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more | 32 min |
| Apr 14, 12:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 24 min |
| Apr 14, 12:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more | 42 min |
| Apr 14, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Apr 14, 12:26 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 34 min |
| Apr 14, 12:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 14, 12:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 14, 12:31 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Apr 14, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Apr 14, 12:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 14, 12:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 36 min |
| Apr 14, 12:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 34 min |
| Apr 14, 12:59 PM EDT | Special Weather Statement | FFC | Dooly | 16 min |
| Apr 14, 1:01 PM EDT | Tornado Warning | FFC | Gwinnett | 29 min |
| Apr 14, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Apr 14, 1:10 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski, Twiggs, Wilcox | 50 min |
| Apr 14, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 26 min |
| Apr 14, 1:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Apr 14, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 32 min |
| Apr 14, 1:57 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Apr 14, 1:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| Apr 14, 2:16 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Apr 14, 2:29 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 17 min |
| Apr 14, 2:41 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 34 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Apr 14, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Apr 14, 3:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 14, 3:22 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Apr 14, 3:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Apr 14, 3:42 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Apr 14, 3:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Apr 14, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 23 min |
| Apr 14, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 16 min |
| Apr 14, 4:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Apr 14, 4:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Apr 14, 4:33 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Apr 14, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| Apr 14, 5:00 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 30 min |
| Apr 14, 5:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Apr 14, 5:05 PM EDT | Special Weather Statement | FFC | Toombs | 10 min |
| Apr 14, 5:17 PM EDT | Special Weather Statement | FFC | Union | 13 min |
| Apr 14, 5:31 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more | 44 min |
| Apr 14, 5:33 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Apr 14, 5:56 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 32 min |
| Apr 14, 6:14 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 31 min |
| Apr 14, 6:17 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 14, 6:27 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 33 min |
| Apr 14, 6:46 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Apr 14, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Apr 14, 6:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Apr 14, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 23 min |
| Apr 14, 7:24 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
| Apr 14, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett | 18 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 14, 7:59 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.